# SDR J7SA2018091913001

- Difficulty date: October 13, 2017
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N534FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20161
- Aircraft time: 10,667 hours, 6,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Condition: Defective
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER LEADING EDGE HAS ONE LOOSE FASTENER. REMOVED RT LEADING EDGE AND FOUND 2 ADDITIONAL BAD NUTPLATES (3 TOTAL) INSTALLED NEW NUTPLATES AND REINSTALLED RT LEADING EDGE. OPS CHECKS AND LEAK CHECKS SATISFACTORY.
